# SDR DL76G080830

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 72,366 hours, 15,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PASSING THRU FL210 AND LIGHT TURB GOT R WING SLIDE LIGHT.  F/A AND PAX`S HEARD AIR NOISE AND ALSO SOMETHING HIT ACFT.   ALL FLIGHT CONTROLS NORMAL.  RETURNED TO ATL AND PERFORMED FLY-BY TO VERIFY NO SLIDE OR OTHER DAMAGE.  UNEVENTFUL LDG.   MTC IN PROGRESS.  DAMAGE TO R INBD AFT FLAP, SLIDE COMPARTMENT AND SLIDE BOTTLE COMPARTMENT.  INSTALLED PNL 196ER AND SLIDE PACK.  BEGAN INST OF SLIDE BOTT AND DOOR LATCH CABLE ALSO MIDDLE AND AFT DOOR LATCH RODS.  COMPLETED INSTALLATION OF SLIDE DOOR AND COMPONENTS ON RTN 7838 AD AND NRC 1-5.
